MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8884715148E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the connector cracked during use after several months causing the feeding tube to leak formula.As a result, the feeding tube was replaced prematurely.There was no patient injury and there was no delay to treatment because of the intervention.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.The device was received for evaluation.The returned device had damage to the connector (y-port), which was observed to be broken at the y-union.During the investigation, a review of the manufacturing process was conducted, and all process and controls were found properly followed, including sub-assemblies and finished product assembly and packaging.There were no abnormal conditions found that would have caused or contributed to the reported condition.As part of the investigation review activities, we did initiate a corrective and preventive action (capa) to investigate and determine appropriate corrective and preventive actions, which resulted in a design related improvement to strengthen the y-port and y-port connections.
 
Additional Manufacturer Narrative
Appropriate term/code not available in h6: scabs section b3 has been corrected.
 
Event or Problem Description
The customer reported that the connector cracked during use after several months causing the feeding tube to leak formula.As a result, the feeding tube was replaced prematurely.There was no patient injury and there was no delay to treatment because of the intervention.Additional information received on december 31, 2021 stated that on (b)(6) 2021, a nurse had noticed that one of the two tips of the tubing was broken so it was decided to put the feeding on the second tip.On (b)(6) 2021, a dressing was put on the enfit connector of the two administration sites.The administration site had remained broken since (b)(6) 2021 and was ready to be detached from the tubing.The pge showed feeding and some scabs with feeding around it.Dressings were done again and it was noted that the tubing would be changed.On (b)(6) 2021, there were bilious flows at the pge site.On (b)(6) 2021 there was a leak at the pge after enteral hydration via pge.On (b)(6) 2021, the tubing was removed and exchanged by another tubing from another manufacturer.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR EN
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12750978
Report Number9612030-2021-03076
Device Sequence Number4549994
Product Code PIF
UDI-Device Identifier10884521661639
UDI-Public10884521661639
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715148E
Device Catalogue Number8884715148E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer11/04/2021
11/04/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date01/13/2022
03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown